# SDR CA980909022

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 42,221 hours
- Component: Vickers, 3508807
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) TWO HOURS INTO FLIGHT, LOST ALL BLUE SYSTEM HYDRAULIC FLUID, APPROXIMATELY 45 MINUTES LATER, THE BLUE SYSTEM HYDRAULIC RESERVOIR OVERHEAT LIGHT CAME ON AND REMAINED ON FOR DURATION OF THE FLIGHT.  MAINTENANCE FOUND BLUE SYSTEM  ENGINE HYDRAULIC PUMP CASING LEAKING.  PUMP REPLACED AND SYSTEM CHECKED SERVICEABLE.
